MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE¿ X PATIENT REFERENCE SENSOR; WIRE, GUIDE, CATHETER

ST. JUDE MEDICAL ENSITE¿ X PATIENT REFERENCE SENSOR; WIRE, GUIDE, CATHETER
Model Number ENSITE-PRSFRNT-01
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a congenital atrioventricular reentrant tachycardia procedure, there was a delay due to a communication issue with the prs cables.The prs was initially visible but did not stay visible.The system was rebooted, and the prs-a cable and field frame were both moved and exchanged, but the issue persisted.The prs-p cable could not be moved due to ga.The case was reverted to navx to successfully perform the procedure without adverse consequences.The prs sensors were tested after the procedure, and exchanging the prs-p cable made the sensors visible with some flickering.Exchanging the prs-a cable made sensors visible.Both cables seemed to cause an issue as the prs-p caused a sensor issue, and the prs-a would intermittently do the same.
 
Additional Manufacturer Narrative
The product's lot number could not be obtained; therefore, the primary di number is provided (d4), but full udi information is not available.
 
Additional Manufacturer Narrative
One ensite x patient reference sensor was received for evaluation at tech center.The prs was evaluated by performing a continuity test, which revealed all coils were functional.Evaluation testing was successful as the prs was functioning as intended.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information and investigation provided to abbott, the cause of the reported communication issue and subsequent delay was not due to this device.

Brand Name
ENSITE¿ X PATIENT REFERENCE SENSOR
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key21542485
Report Number2184149-2025-00041
Device Sequence Number20927337
Product Code DQX
UDI-Device Identifier05415067033284
UDI-Public05415067033284
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-PRSFRNT-01
Device Catalogue NumberENSITE-PRSFRNT-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by Manufacturer04/30/2025
Initial Report FDA Received Date03/06/2025
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENSITE¿ X PATIENT REFERENCE SENSOR
Patient SexUnknown